Fractional De Giorgi classes and applications to nonlocal regularity theory

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Downloads (Pure)

Abstract

We present some recent results obtained by the author on the regularity of solutions to nonlocal variational problems. In particular, we review the notion of fractional De Giorgi class, explain its role in nonlocal regularity theory, and propose some open questions in the subject.

Original languageEnglish
Title of host publicationContemporary Research in Elliptic PDEs and Related Topics
Place of PublicationCham, Switzerland
PublisherSpringer International Publishing
Pages277-299
Number of pages23
ISBN (Print)9783030189204
DOIs
Publication statusE-pub ahead of print - 13 Jul 2019

Publication series

NameSpringer INdAM (SINDHAMS) Series
Volume33
ISSN (Print)2281-518X

Keywords

  • Fractional De Giorgi classes
  • Harnack inequality
  • Hölder continuity
  • Nonlinear integral operators
  • Nonlocal caccioppoli inequality
  • Nonlocal functionals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Cozzi, M. (2019). Fractional De Giorgi classes and applications to nonlocal regularity theory. In Contemporary Research in Elliptic PDEs and Related Topics (pp. 277-299). (Springer INdAM (SINDHAMS) Series; Vol. 33). Cham, Switzerland: Springer International Publishing. https://doi.org/10.1007/978-3-030-18921-1_7

Fractional De Giorgi classes and applications to nonlocal regularity theory. / Cozzi, Matteo.

Contemporary Research in Elliptic PDEs and Related Topics. Cham, Switzerland : Springer International Publishing, 2019. p. 277-299 (Springer INdAM (SINDHAMS) Series; Vol. 33).

Research output: Chapter in Book/Report/Conference proceedingChapter

Cozzi, M 2019, Fractional De Giorgi classes and applications to nonlocal regularity theory. in Contemporary Research in Elliptic PDEs and Related Topics. Springer INdAM (SINDHAMS) Series, vol. 33, Springer International Publishing, Cham, Switzerland, pp. 277-299. https://doi.org/10.1007/978-3-030-18921-1_7
Cozzi M. Fractional De Giorgi classes and applications to nonlocal regularity theory. In Contemporary Research in Elliptic PDEs and Related Topics. Cham, Switzerland: Springer International Publishing. 2019. p. 277-299. (Springer INdAM (SINDHAMS) Series). https://doi.org/10.1007/978-3-030-18921-1_7
Cozzi, Matteo. / Fractional De Giorgi classes and applications to nonlocal regularity theory. Contemporary Research in Elliptic PDEs and Related Topics. Cham, Switzerland : Springer International Publishing, 2019. pp. 277-299 (Springer INdAM (SINDHAMS) Series).
@inbook{6ae9067d9a6140a3b6d8c385878a43cf,
title = "Fractional De Giorgi classes and applications to nonlocal regularity theory",
abstract = "We present some recent results obtained by the author on the regularity of solutions to nonlocal variational problems. In particular, we review the notion of fractional De Giorgi class, explain its role in nonlocal regularity theory, and propose some open questions in the subject.",
keywords = "Fractional De Giorgi classes, Harnack inequality, H{\"o}lder continuity, Nonlinear integral operators, Nonlocal caccioppoli inequality, Nonlocal functionals",
author = "Matteo Cozzi",
year = "2019",
month = "7",
day = "13",
doi = "10.1007/978-3-030-18921-1_7",
language = "English",
isbn = "9783030189204",
series = "Springer INdAM (SINDHAMS) Series",
publisher = "Springer International Publishing",
pages = "277--299",
booktitle = "Contemporary Research in Elliptic PDEs and Related Topics",
address = "Switzerland",

}

TY - CHAP

T1 - Fractional De Giorgi classes and applications to nonlocal regularity theory

AU - Cozzi, Matteo

PY - 2019/7/13

Y1 - 2019/7/13

N2 - We present some recent results obtained by the author on the regularity of solutions to nonlocal variational problems. In particular, we review the notion of fractional De Giorgi class, explain its role in nonlocal regularity theory, and propose some open questions in the subject.

AB - We present some recent results obtained by the author on the regularity of solutions to nonlocal variational problems. In particular, we review the notion of fractional De Giorgi class, explain its role in nonlocal regularity theory, and propose some open questions in the subject.

KW - Fractional De Giorgi classes

KW - Harnack inequality

KW - Hölder continuity

KW - Nonlinear integral operators

KW - Nonlocal caccioppoli inequality

KW - Nonlocal functionals

UR - http://www.scopus.com/inward/record.url?scp=85069794710&partnerID=8YFLogxK

U2 - 10.1007/978-3-030-18921-1_7

DO - 10.1007/978-3-030-18921-1_7

M3 - Chapter

SN - 9783030189204

T3 - Springer INdAM (SINDHAMS) Series

SP - 277

EP - 299

BT - Contemporary Research in Elliptic PDEs and Related Topics

PB - Springer International Publishing

CY - Cham, Switzerland

ER -